# SDR DHL98807008

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 4655347505
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AT 500 FT ABOVE THE RUNWAY FLAPS RETRACTED FULLY WITHOUT COMMAND.  FOUND LEFT FLAP FOLLOW UP CABLE BROKEN.  REPLACED CABLE RERIGGED FLAPS.
